Lacunae of non-hyperbolic equations
Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 990-993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_5_a4,
author = {S. A. Gal'pern},
title = {Lacunae of non-hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {990--993},
year = {1960},
volume = {132},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a4/}
}
S. A. Gal'pern. Lacunae of non-hyperbolic equations. Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 990-993. http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a4/